MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK; INTRAVASCULAR ADMINISTRATION SET

BARD ACCESS SYSTEMS STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number IV0225
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of jubqf049 showed two other similar product complaint(s) from this lot number, reported from the same swedish facility.Device not returned at this time.
 
Event or Problem Description
It was reported that the hub on the tube is broken and loose.No other information was provided.No patient injury reported.This file addresses the third device.

Brand Name
STATLOCK IV PLUS TRAPEZOIDAL PAD, CLAMSHELL RETAINER, MACRO BORE 6IN LUER LOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6904906
Report Number3006260740-2017-01749
Device Sequence Number750772
Product Code FPA
UDI-Device Identifier00801741081712
UDI-Public(01)00801741081712
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIV0225
Device Lot NumberJUBQF049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1